# SDR SWIA202163504

- Difficulty date: November 3, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER WEB AT FS280 IS CORRODED      (C-CHECK RO 1/7/2022)    REMOVED AND REPLACED FS280.00 R/H LWR WEB REF CRJ700 SRM 53-11-10-201-004-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY SEE CONTINUE CARD FOR WORK PERFORMED.
